# SDR COMA2009030950092

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 35,994 hours, 33,261 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM GSO HAD A FULL UNCOMMANDED RUDDER TRIM RUNAWAY.  EMERGENCY DECLARED, A/C RETURNED TO GSO LANDED SAFELY.  REMOVED AND REPLACED RUDDER TRIM CONTROL PANEL.
